MathSciNet Relay Station
MathSciNet bibliographic data
MR1948889 35K40 (35B65 35D05 35K55)
Kinnunen, Juha; Lewis, John L. Very weak solutions of parabolic systems of $p$-Laplacian type. Ark. Mat. 40 (2002), no. 1, 105–132.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement